Journal article icon

Journal article

Semantics of Separation−logic Typing and Higher−order Frame Rules for Algol−like Languages

Actions


Journal:
Logical Methods in Computer Science More from this journal
Volume:
2
Issue:
5
Pages:
1
Publication date:
2006-10-01
UUID:
uuid:0d12d57e-68f5-434e-b714-4bc328665b24
Local pid:
cs:4957
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP